# SDR FDEA202309191616

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: ADA7321519
- Condition: Cracked
- Location: Zone 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR TRACK AT STATION 755 X=-27.5 LOWER FLANGE   CRACKED APPROXIMATELY 3 INCHES. MAIN DECK CARGO COMPARTMENT FLOOR, CRACKED SEAT TRACK AT STATION 755 X = 27.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 785 TO EXISTING SPLICE   STATION 745, X = 27.5 AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
